# SDR FDEA202109272866

- Difficulty date: September 27, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AGA798125
- Condition: Corroded
- Location: Bs 1973-1974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK AREA AT STA 1976 TO 1964, BOTTOM CENTER FRAME, HAS LARGE   CORROSION AREA AROUND BOLT HOLE. (MKD) REMOVED AND REPLACED BOTTOM CENTER FRAME BETWEEN STA 1976 TO STA 1964 REF   SRM 51-31-01-0G , DOUGLAS DRAWING AGA7981 AND GMM 7-0-1001 FOR THE IDENTIFICATION.  MAJOR REPAIR.
